Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MICROTEK DOMINICANA, S.A. PROBE DRAPE W/GEL; PROBE COVERS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MICROTEK DOMINICANA, S.A. PROBE DRAPE W/GEL; PROBE COVERS
Model Number
PC3787
Medical Device Problem Code
Material Puncture/Hole (1504)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
09/01/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after a procedure, a hole was discovered in the top of the ultrasound probe cover.This left the probe cover exposed.No patient complications have been reported as a result of this event.
New Search
Submit an Adverse Event Report
Brand Name
PROBE DRAPE W/GEL
Common Device Name
PROBE COVERS
Manufacturer
(Section D)
MICROTEK DOMINICANA, S.A.
las americas free zone park
km 22
santo domingo, 11606
DR 11606
MDR Report Key
9216011
Report Number
8043817-2019-40030
Device Sequence Number
16741198
Product Code
KKX
UDI-Device Identifier
50748426046367
UDI-Public
50748426046367
Combination Product (Y/N)
N
Initial Reporter State
TN
Initial Reporter Country
US
PMA/510(K) Number
K882724
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,user f
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
10/21/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
PC3787
Device Lot Number
D190499
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/15/2019
Initial Report FDA Received Date
10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1